# SDR DALA2022080905434

- Difficulty date: August 8, 2022
- Submitted: August 9, 2022
- Operation: Air carrier
- Aircraft: N1200K
- Make and model: Boeing 767332
- Aircraft serial: 28457
- Aircraft time: 107,003 hours, 15,330 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 1200 ONE LEFT ENTRY DOOR WILL NOT ARM, CORRECTIVE ACTION: FOUND OUTSIDE HANDLE NOT STOWED REOPEN/CLOSE DOOR. DOOR OP CHKD OK PER B767 AMM 52-11 (9011752)
